# SDR CA110125026

- Difficulty date: January 25, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna 152
- Aircraft time: 12,882 hours
- Engine: Lyc O235L2C
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 043200146
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 13,226 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION, THE AME IDENTIFIED A CRACK IN THE RIB AT THE 90 DEGREE BEND. WHERE THE RIB ATTACHES TO THE SPAR OF THE HORIZONTAL STABILIZER. NEW RIB INSTALLED . THE END (TC# 20110125026)
